# SDR AALA201906289001

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 7,715 hours, 2,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802158
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS 10WL FAILED EPSU SYSTEM TEST. REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT IAW 33-51-38. OPS CHECK NORMAL.
